Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 105, Number 3

All articles in this issue are freely accessible.

The Albert quadratic form for an algebra of degree four
Pasquale Mammone and Daniel B. Shapiro.
Proc. Amer. Math. Soc. 105 (1989), 525-530
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 931742
A characterization of the Veronese surface
Edoardo Ballico.
Proc. Amer. Math. Soc. 105 (1989), 531-534
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 953737
The conjugate property for Diophantine approximation of continued fractions
Jing Cheng Tong.
Proc. Amer. Math. Soc. 105 (1989), 535-539
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 937852
Elliptic curves of bounded degree and height
Joseph H. Silverman.
Proc. Amer. Math. Soc. 105 (1989), 540-545
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 953747
On monoids of finite real character
Ulrich Krause.
Proc. Amer. Math. Soc. 105 (1989), 546-554
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 953009
$M$-groups with Sylow towers
Elsa L. Gunter.
Proc. Amer. Math. Soc. 105 (1989), 555-563
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 955459
Simple near-rings associated with meromorphic products
C. J. Maxson and K. C. Smith.
Proc. Amer. Math. Soc. 105 (1989), 564-574
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 963574
Point evaluations and polynomial approximation in the mean with respect to harmonic measure
John Akeroyd.
Proc. Amer. Math. Soc. 105 (1989), 575-581
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 929403
Hypo-analytic pseudodifferential operators
S. Berhanu.
Proc. Amer. Math. Soc. 105 (1989), 582-588
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 955456
On weighted norm inequalities for positive linear operators
R. Kerman and E. Sawyer.
Proc. Amer. Math. Soc. 105 (1989), 589-593
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 947314
Microlocal hypo-analyticity and hypo-analytic pseudodifferential operators
S. Berhanu.
Proc. Amer. Math. Soc. 105 (1989), 594-602
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 955457
The simple-zero theorem for support points in $Σ$
Y. J. Leung and G. Schober.
Proc. Amer. Math. Soc. 105 (1989), 603-608
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 948155
Representation of an abstract measure using Borel-isomorphism types
R. M. Shortt.
Proc. Amer. Math. Soc. 105 (1989), 609-614
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 947317
Closure properties of families of Cauchy-Stieltjes transforms
R. A. Hibschweiler and T. H. MacGregor.
Proc. Amer. Math. Soc. 105 (1989), 615-621
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 938912
Multipliers on weighted $L_{p}$-spaces over locally compact Vilenkin groups
C. W. Onneweer and T. S. Quek.
Proc. Amer. Math. Soc. 105 (1989), 622-631
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 937014
An elementary proof of a theorem of Schaefer, Wolff and Arendt
C. B. Huijsmans.
Proc. Amer. Math. Soc. 105 (1989), 632-635
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 939965
On the almost everywhere existence of the ergodic Hilbert transform
Diego Gallardo and F. J. Martín-Reyes.
Proc. Amer. Math. Soc. 105 (1989), 636-643
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 939964
On a property of metric projections onto closed subsets of Hilbert spaces
J. Frerking and U. Westphal.
Proc. Amer. Math. Soc. 105 (1989), 644-651
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 946636
Surjective isometries of weighted Bergman spaces
Clinton J. Kolaski.
Proc. Amer. Math. Soc. 105 (1989), 652-657
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 953008
A note on Roe’s characterization of the sine function
Ralph Howard.
Proc. Amer. Math. Soc. 105 (1989), 658-663
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 942633
Note on arc-length and harmonic measure
John S. Spraker.
Proc. Amer. Math. Soc. 105 (1989), 664-665
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 956000
Generalization of a classical theorem of Pólya and Szegő
Ruben N. Mera.
Proc. Amer. Math. Soc. 105 (1989), 666-669
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 961414
A generalization of nonharmonic Fourier series
Harold E. Benzinger.
Proc. Amer. Math. Soc. 105 (1989), 670-676
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 962241
Stable isomorphism of hereditary $C^{*}$-subalgebras and stable equivalence of open projections
Shuang Zhang.
Proc. Amer. Math. Soc. 105 (1989), 677-682
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 961418
Monotone closures of commutative $C^{*}$-algebras
Masamichi Hamana.
Proc. Amer. Math. Soc. 105 (1989), 683-685
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 963573
Reduction of local Lie algebra structures
Kentaro Mikami.
Proc. Amer. Math. Soc. 105 (1989), 686-691
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 953011
Isometries homotopic to the identity
Douglas A. Norris.
Proc. Amer. Math. Soc. 105 (1989), 692-696
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 931744
Extremal Minkowski additive selections of compact convex sets
Rade T. Živaljević.
Proc. Amer. Math. Soc. 105 (1989), 697-700
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 937855
Euclidean metric and flat metric outside a compact set
Nobuhiro Innami.
Proc. Amer. Math. Soc. 105 (1989), 701-705
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 948152
Meromorphic functions on a compact Riemann surface and associated complete minimal surfaces
Kichoon Yang.
Proc. Amer. Math. Soc. 105 (1989), 706-711
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 953749
Tame theories with hyperarithmetic homogeneous models
Terrence Millar.
Proc. Amer. Math. Soc. 105 (1989), 712-726
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 937851
On weakly stationary sets
Qi Feng.
Proc. Amer. Math. Soc. 105 (1989), 727-735
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 946635
Continuity properties of optimal stopping value
John Elton.
Proc. Amer. Math. Soc. 105 (1989), 736-746
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 949876
Covers of Dehn fillings on once-punctured torus bundles
Mark D. Baker.
Proc. Amer. Math. Soc. 105 (1989), 747-754
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 964452
On compact Hausdorff spaces of countable tightness
Zoltán T. Balogh.
Proc. Amer. Math. Soc. 105 (1989), 755-764
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 930252
Tree-like continua and exactly $k$-to-$1$ functions
Jo Heath.
Proc. Amer. Math. Soc. 105 (1989), 765-772
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 936775
Remark on Witten’s modular forms
Jean-Luc Brylinski.
Proc. Amer. Math. Soc. 105 (1989), 773-775
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 942631
On the spans and width of simple triods
Thelma West.
Proc. Amer. Math. Soc. 105 (1989), 776-786
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 953014